# SDR UPS01235272

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 25873351112
- Part serial: 81144914
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A (BTB) DURING TAKEOFF INITIAL ACCELERATION F/O''S EADI BLANKED.  REPLACED NR 2 VERT GYRO PER BMM 34-22-21.  NOTE: THIS SAME NR 2 VG WAS REPLACED ON INB FLT FOR A 5 DEGREE ROLL.  THE S/N REMOVED FROM BTB IS 81144914, THE PIREP DEBRIEF, INDICATED THE EADI BLANKED WHEN A/C WAS TURNED OR BRAKED DURING OUTBOARD TAXI.  A/C DEPARTED WITHOUT FURTHER PROBLEMS.
